# SDR CALA2025031902961

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 78,345 hours, 29,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT. ATTENDANT REPORTS R1 SLIDE IS TOUCHNG THE FLOOR UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  REPOSITIONED SLIDE AND GIRT BAR NO ADDITIONAL DEFECTS NOTED 25-66-01-400-801.REPOSITIONED SLIDE AND GIRT BAR NO ADDITIONAL DEFECTS NOTED 25-66-01-400-801.... ADD EMP:V081328
